# SDR SWAA2024103141626

- Difficulty date: September 24, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA WEB BTW BS 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-597103<[01] REPLACED WEB LOC. ON BILGE AREA BTW BS 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 37 REV-.;[02] CORRECTED STEP 1. REPLACED WEB LOC. ON BILGE AREA BTW BS 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 37 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REJECT: CRACKED NEW WEB AND ELONGATED HOLES ON BRACKETS; BILGE AREA BTW BS500 TO BS500A AT LEVEL STR 26L FWD CARGO COMPARTMENT. FAULT RAISED TTG8Q00WCWTA;[04] REPLACED WEB LOC. ON BILGE AREA BTW BS 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 37 REV-. SEE INDIVIDUAL SIGN OFF BELOW.  RII
